# SDR DALA2019121627332

- Difficulty date: December 11, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 646-766
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1398211) CORROSION ON RH SIDE PANEL UPPER AND LOWER SURFACE FROM STA 646 TO 766 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED PER B-757-200 SRM 51-40-02-0G, PAR. 4 AND 7.
